On the Hilbert $2$-class field tower of some abelian $2$-extensions over the field of rational numbers

Saved in:
Bibliographic Details
Main Author: Azizi, Abdelmalek (Author)
Other Authors: Mouhib, Ali (Author)
Format: Article
Source document: Czechoslovak Mathematical Journal , 63, no. 4 (2013), s. 1135-1148
Language:English
Genre/form:články
ISSN:0011-4642
Subjects:
Online Access:Online verze
Tags: Add Tag
No Tags, Be the first to tag this record!
Cover Image

Internet

Online verze
Status Sublibrary Description Location LCC Call number Old Call number
Regular loan
NTK collection Vol.63:No.4(2013) + Index
Příloha: Contents
Closed Stack QA1 .C94 v.63 no.4 P 10174/86